# SDR DHL2003741503

- Difficulty date: March 23, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, BS 500 RT CIRCUM. DENTED 4 INCH ABOVE FLOOR.    CUT-OUT DAMAGED AREA DIM 1 1/2 INCH AS PER B-727 SRM 53-10-4 FIG. 2.
